# SDR DHL2002741004

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR EXTENDED,  RED LANDING GEAR UNSAFE LIGHTS FAILED TO EXTINGUISH.  CYCLED LANDING GEAR.  ALL INDICATIONS NORMAL GEAR PINS INSTALLED TO FACILITATE OTHER MAINTENANCE OPS CHECK.   LANDING GEAR EXTENTION AND RETRACTION INDICATIONS, OPS CHECK. GOOD.   REMOVED GEAR PINS AND STOWED.
